Welcome, Guest. Please login or register.
December 13, 2018, 10:58:18 am

Login with username, password and session length


Members
  • Total Members: 33796
  • Latest: Davai
Stats
  • Total Posts: 738748
  • Total Topics: 61284
  • Online Today: 287
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 1
Guests: 235
Total: 236

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Davidusa425 - Introduction thread.  (Read 870 times)

0 Members and 1 Guest are viewing this topic.

Offline JimDublin

  • Administrator
  • Member
  • Posts: 10,198
  • Twitter @JimAllenDublin
    • HIV Lessons
Davidusa425 - Introduction thread.
« on: September 19, 2018, 01:40:16 pm »
Quote

Hi Jim, I was diagnosed, started taking Triumeg 8 days ago

« Last Edit: September 19, 2018, 02:10:03 pm by JimDublin »
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline JimDublin

  • Administrator
  • Member
  • Posts: 10,198
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Davidusa425 - Introduction thread.
« Reply #1 on: September 19, 2018, 01:55:26 pm »
Hi Davidusa425,

Sorry to hear about the diagnosis. I've opened a thread for you and, perhaps you can fill us in on some details like what your labs are like, how you are doing?

How to post you can review the steps here:
https://forums.poz.com/index.php?topic=68057.msg735874

Regarding the Truimeg i'm sorry to hear your having issues, as other than a few weeks perhaps of settling in when you start taking meds you simply should not be expecting problems. Perhaps you can let us know what issues you are facing?

That said if you are unlucky and, the issue does not settle down or you are having serious concerns that can't be managed than you should talk to a doctor. They can advise you and. if needed recommend a switch to meds that suit you better.

Another reason I ask how you are doing and what your labs are like is it would not be totally uncommon to feel worse before starting to feel better, this is sometimes the case with people who have very week immune systems that start to rebound and start healing things it had ignored so far, not to mention the antibodies many of us have to endure if you are unfortunate enough to have any infections or a low CD4 count at the start.

Anyhow take it easy, and welcome to the forum

Jim

PS

To post in this thread (Reply to it) simply at the bottom of the last post in the thread hit the "reply" button and this will open a window for you to type your reply once done hit the "post"button


« Last Edit: September 19, 2018, 02:12:32 pm by JimDublin »
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Davidusa425

  • New Member
  • Posts: 1
Re: Davidusa425 - Introduction thread.
« Reply #2 on: September 19, 2018, 09:10:53 pm »
Hi, I don't know my Viral Load yet, but my t4 count was 560, have always been very healthy, don't smoke nor do drugs and drink occasionally. Now, since I have never been sick other than Major Anxiety ( which I take Valium for ) which was under control until now, I really never had taken any meds. what I have been experiencing and made me suspect something was wrong, was a total FATIGUE!! I have always had sleeping problems, but, all of the sudden, I started feeling sick, coughing now and then, same thing with my hands getting numb for bits at a time. I went and got tested and my CD 8 count was very high, the rest was fine. This was the result of a long weekend party that I ended up with HIV, Herpes 1 and 2 and Syphilis. I was mortified!!! But, since taking the Triumeg, I urinate a lot more than normal, not doing more often, just a lot more of urine, , I have been using the toilet more often and outside of my ass, it feels as if I had been wiping with sand paper. Now, this usually happens only at night. I am 52yo and never had any bladder issues. Thanks!!

Offline JimDublin

  • Administrator
  • Member
  • Posts: 10,198
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Davidusa425 - Introduction thread.
« Reply #3 on: September 20, 2018, 02:19:31 am »
Hiya

Sorry to hear you have felt sick.

When is your next follow-up appointment? I ask as the main measurement to keep an eye on is your viral load and, i presume the doctor prescribing the Triumeq is aware of your history & Anxiety?

As for the toilet issues, sorry to hear that, this could well be unrelated or settling in issues. That said if it does not settle in over time do speak to the doctor of course.

Personally speaking adjusting my diet to include eating probiotic live yogurt worked very well for me. There is also a lessons writing up about this very concern, that might help. https://www.poz.com/basics/hiv-basics/nausea-vomiting-diarrhea

Take it easy

Jim
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline MarkintheDark

  • Member
  • Posts: 81
Re: Davidusa425 - Introduction thread.
« Reply #4 on: September 20, 2018, 03:57:20 am »
Hello David and welcome.  You've had a particularly rough week.  If that's not anxiety-inducing, I don't know what is.

Good news is that your CD4 is at decent levels.  As mentioned, the goal is to be undetectable (UD) on your viral load (VL).  People respond differently to meds, so that could take a couple months or several months.

You mentioned a few conditions that are being treated.  Your symptoms could be related to those infections or even the treatments for them.  I'm not an MD, so I can't say.  Put another way, these are the kinds of things to discuss with your doc.  Personally, I'd suggest sooner rather than later if symptoms are bothering you that much.  (From experience, I'd also suggest keeping the area clean with soap and water, plus using Angel Soft tissue...yes, I'm serious)

As Jim said, given your history with anxiety, I'd hope your doc respects that and could provide some information as reassurance.  Your doc's the one most qualified to determine what's going on.  And you'd be taking positive action on your own behalf.

You'll be fine and you have a great deal of support here.
HIV dx - 02/93
AIDS dx - 07/01
Rilpivirine/Cabotegravir guinea pig since 01/17

 


Terms of Membership for these forums
 

© 2018 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.